Search
Blokmax Duo
  • film-coated tablet

    Composition

    200 mg ibuprofen and 500 mg paracetamol.

    Pharmaceutical form

    Film-coated tablet with double circle on one side.

    Action

    Blokmax Duo is a combined analgesic. Contains ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID), with analgesic, anti-inflammatory and antipyretic properties. Contains paracetamol as well, with complementary action. Both components act in synergism.

    Indications

    Short-term symptomatic treatment of mild to moderate pain, resistant to treatment with ibuprofen or paracetamol alone, such as:

    • headache,
    • migraine,
    • toothache,
    • muscular pain,
    • backache,
    • pain in minor arthritic conditions and
    • rheumatic pain.

    Packaging

    10 film-coated tablets packed in blister, in cardboard box with PIL inside.

    Regulatory status

    OTC